# SDR IXXA05SMN189S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Improper
- Location: Fs 1683.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, AFT LWR FUSELAGE BELLY, STA FS 1683.000 L-35.5R, UPGRADE REPAIR DOUBLER TO INCORPORATE A MIN OF 3 ROWS OF RIVETS.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05448 DATED 10-05-05, SEMAN DWG NR ED-4063 DATED 10-03-05, EO SEMAN NR 20051201 DATED 10-05-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-1-20D.   REMOVED DAMAGED SECTION IAW SEMAN DWG NR ED-4063.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.080”) + FILLER INTERNAL DOUBLER (AL7075T6 0.090”) + FILLER (AL7075T6 0.071”) IAW SEMAN DWG NR ED-4063.  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEA
